# SDR IPXA2024091298499

- Difficulty date: September 3, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 26,318 hours, 16,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: A2527587700000
- Part serial: 0004314665
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR AFT UPPER SEALT TORN. DOT 62-20. EA-62.  REMOVED AND REPLACED SEAL STRIP I.A.W.  S.R.M. 51-40-21. REVIEWED
